Nauseated constipated headaches at times. Every hour is different but I would like to stop the patch. Can't find good pain mgmt advice for this diagnosis and am in pain much of the time. Are here any alternative treatments as I am allergic to NSAIDSqnd the opioids depress me and still have pain.
Can I ask how long you have been on it, and at what dose? I was on the Butran patches for almost 2 years, and it took almost 2 months for my body to adjust to the effects, to where I felt human enough to function properly. The first 2 months I was convinced that it wasn't going to work out, I had to eventually move up to fentanyl patches to get pain relief for multiple problems.
I started out on 10mcg 1st month & slept a lot & seemed to be working pain decreased but by 4 th week it wasn't as effective. I then increased dose to 15mcg and side effects worsened I am in the 4th week of the second month and again down to 10 mcg. I am seeing the pain doc and feeling like getting off the patch it is also causing me to feel anxious & depressed. I am thinking of checking into ayurveda & acupuncture helps for short periods. Thank you for your responses.
I took myself off oxycontin and norco in January. Big mistake. I stopped seeing the neurologist and needed another. I was sent to a pain pain management place I didn't want to go to. I'd had bad experiences there 4 years ago.
The new guy said, "I don't prescribe C 2 drugs" and only gave me the butran patch.
I broke out in a rash so bad on my forearms , chest and neck but my arms looked like small pox.
I went to my GP and He saw the pain in my arms actually popping before his eyes. He gave me a steroid ointment.
I removed the patch and discovered just how much pain I'd been in.
I was originally taking it for daily migraines but it helped my back and neck pain so much.
I had to make the decision to put a new one on.
I can't take as much Adderal and Provigil as I was and I have to stay more calm. When the tinnitus begins I need to take Xanax.
I'll hopefully see a new neurologist soon before the patches run out but it doesn't help the migraines the way oxycontin and norco had done.
I'm a very positive thinker but have been a bit down.
Has anyone had symptoms like this?
- Butrans Information for Consumers
- Butrans Information for Healthcare Professionals (includes dosage details)
- Side Effects of Butrans (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2011 • 2 answers
Why does my Norco not work anymore/ very little while on the Butrans 10mg patch? I need a pro's help
Posted 30 Oct 2014 • 3 answers
Posted 29 May 2015 • 5 answers
Posted 6 Jan 2016 • 2 answers
Posted 1 Apr 2016 • 0 answers